Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Volume 2015, Issue 707 (Oct 2015)


Page i

Published Online: 10/01/2015

Stable reduction of X0(p4)

Tsushima, Takahiro

Page 1

Published Online: 09/17/2013

Flows of constant mean curvature tori in the 3-sphere: The equivariant case

Kilian, Martin / Schmidt, Martin U. / Schmitt, Nicholas

Page 45

Published Online: 09/05/2015

The Thurston norm and twisted Alexander polynomials

Friedl, Stefan / Vidussi, Stefano

Page 87

Published Online: 10/08/2013

Warped product Einstein metrics on homogeneous spaces and homogeneous Ricci solitons

He, Chenxu / Petersen, Peter / Wylie, William

Page 217

Published Online: 09/10/2013

Comments (0)

Please log in or register to comment.